# SDR JJBA20201202002

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 43,339 hours, 26,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 77-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER REAR FUSE 2, BETWEEN FR 77-80 AND BETWEEN STR 21L-21R.  REPAIRED DENT ON LOWER FUS-2 BETWEEN FR 77-80 & BETWEEN STR 21L-21R.
